Nonficionado Sale
 
 

Special Offers see all

Enter to WIN a $100 Credit

Subscribe to PowellsBooks.news
for a chance to win.
Privacy Policy

Visit our stores


    Recently Viewed clear list


    Original Essays | May 5, 2015

    Leonard Mlodinow: IMG The Fragility of Grand Discoveries



    When I was in graduate school at Berkeley I was offered a prestigious fellowship to study for a year in Germany, but I decided it would be a... Continue »
    1. $19.57 Sale Hardcover add to wish list

    spacer
Qualifying orders ship free.
$61.25
New Trade Paper
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Mathematics- Probability and Statistics

General Irreducible Markov Chains and Non-Negative Operators

by

General Irreducible Markov Chains and Non-Negative Operators Cover

 

Synopses & Reviews

Publisher Comments:

The purpose of this book is to present the theory of general irreducible Markov chains and to point out the connection between this and the Perron-Frobenius theory of nonnegative operators. The author begins by providing some basic material designed to make the book self-contained, yet his principal aim throughout is to emphasize recent developments. The technique of embedded renewal processes, common in the study of discrete Markov chains, plays a particularly important role. The examples discussed indicate applications to such topics as queueing theory, storage theory, autoregressive processes and renewal theory. The book will therefore be useful to researchers in the theory and applications of Markov chains. It could also be used as a graduate-level textbook for courses on Markov chains or aspects of operator theory.

Synopsis:

Presents the theory of general irreducible Markov chains and its connection to the Perron-Frobenius theory of nonnegative operators.

Table of Contents

Preface; 1. Preliminaries; 2. Irreducible kernels; 3. Transience and recurrence; 4. Embedded renewal processes; 5. Positive and null recurrence; 6. Total variation limit theorems; 7. Miscellaneous limit theorems for Harris recurrent Markov chains; Notes and comments; List of symbols and notation; Bibliography; Index.

Product Details

ISBN:
9780521604949
Editor:
Bollobas, Bela
Editor:
Fulton, W.
Editor:
Bollobas, Bela
Editor:
Fulton, W.
Author:
Nummelin, ESA
Author:
Fulton, W.
Author:
Sarnak, P.
Author:
Kirwan, F.
Author:
Katok, A.
Author:
Bollobas, B.
Publisher:
Cambridge University Press
Location:
Cambridge
Subject:
Differential Equations
Subject:
Probability
Subject:
Probability & Statistics - General
Subject:
Mathematics | Probability and Statistics
Subject:
Statistics
Edition Description:
Trade paper
Series:
Cambridge Tracts in Mathematics
Series Volume:
83
Publication Date:
20040431
Binding:
TRADE PAPER
Grade Level:
Professional and scholarly
Language:
English
Pages:
172
Dimensions:
8.96x6.48x.43 in. .59 lbs.

Other books you might like

  1. Ten Lectures on Wavelets Used Trade Paper $35.00

Related Subjects

Science and Mathematics » Mathematics » Applied
Science and Mathematics » Mathematics » Differential Equations
Science and Mathematics » Mathematics » Probability and Statistics » General
Science and Mathematics » Mathematics » Probability and Statistics » Statistics

General Irreducible Markov Chains and Non-Negative Operators New Trade Paper
0 stars - 0 reviews
$61.25 In Stock
Product details 172 pages Cambridge University Press - English 9780521604949 Reviews:
"Synopsis" by , Presents the theory of general irreducible Markov chains and its connection to the Perron-Frobenius theory of nonnegative operators.
spacer
spacer
  • back to top

FOLLOW US ON...

     
Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.